MAUDE Adverse Event Report: SALTER LABS O2 CANNULA; ADULT CUSHION NASAL CANNULA WITH 7 FOOT (2.1 M) CRUSH-RESISTANT OXYGEN TUBING AN

SALTER LABS O2 CANNULA; ADULT CUSHION NASAL CANNULA WITH 7 FOOT (2.1 M) CRUSH-RESISTANT OXYGEN TUBING AN
Model Number SFT2699
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was not returned for evaluation; however, the reporter provided photographic evidence; the complaint was confirmed as reported.The root cause could not be determined.The device history record for lot 553803 was reviewed and the product was produced according to product specifications.All information reasonably known as of 22 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.It was reported: when used by the patient they complained of [a general] discomfort.A pinhole was found in the middle of the two prongs; there was no reported injury.

Brand Name
O2 CANNULA
Common Device Name
ADULT CUSHION NASAL CANNULA WITH 7 FOOT (2.1 M) CRUSH-RESISTANT OXYGEN TUBING AN
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22879644
Report Number3004748541-2025-00050
Device Sequence Number18748146
Product Code CAT
UDI-Device Identifier10889483605837
UDI-Public(01)10889483605837(10)553803(17)300421(11)250421
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFT2699
Device Lot Number553803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown